Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Benylin 4 Flu Liquid 200ml

Benylin 4 Flu Liquid contains a combination of ingredients to provide effective relief from the main symptoms of flu.
Benylin 4 Flu Liquid is a medicine used to help relieve the four main symptoms of flu: fever, body aches, nasal congestion and coughing. The ingredients it uses to do this are: paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine which helps relieve coughing and dry secretions and pseudoephedrine, a decongestant which helps unblock stuffy noses.

Directions
How to useBenylin 4 Flu Liquid: For oral use only. Do not take more than the stated dose. A measuring cup is included in the pack. The medicine is not recommended for children under 6 years old. Children aged 6-12 years: Take 10ml up to 4 times a day if necessary. Leave at least 4 hours between doses. Do not take more than 4 times a day. Adults and children over 12 years: Take 20ml up to 4 times a day. Leave at least 4 hours between doses. Do not take more than 4 times a day.

Warnings
Warnings relating to Benylin 4 Flu Liquid: Do not use this medicine if: You have high blood pressure. You have severe heart disease. If you have ever had a bad reaction to any of the ingredients. If you are taking any other medicines containing paracetamol. If you are unsure about anything, speak to your doctor or pharmacist. You should carefully read all product packaging and labels prior to use

Ingredients
Benylin 4 Flu Liquid contains: Each 20ml of oral solution contains: Diphenhydramine Hydrochloride 25mg, Paracetamol 1000mg, Pseudoephedrine Hydrochloride 45mg. Also contains Ethanol E124, 10 vol% Ethanol, Sodium content: 25.96mg/20ml.

Side Effects
Side effects relating to Benylin 4 Flu Liquid: This medicine can have side effects, like all medicines although these do not effect everyone and are usually mild. If you experience any of the following, stop using the medicine and seek immediate help: Allergic reactions including skin rashes (which may be severe and include blistering or peeling of the skin and itching) A few people have had hallucinations, but this is rare. An increase or decrease in heart rate. Increased blood pressure. There have been rare reports of blood disorders although these were not necessarily related to paracetamol. There have also been rare reports of liver or kidney damage following prolonged use of paracetamol. Difficulty passing water. Restlessness. Shakiness or anxiety. If you are unsure about anything, or experience side effects not listed here, talk to your doctor or pharmacist.

Size: 200ml

Write a review

Please login or register to review

Benylin 4 Flu Liquid 200ml

  • Availability: In Stock
  • £3.99